# SDR DALA102573314

- Difficulty date: February 1, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 14,040 hours, 1,896 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part serial: 05029
- Condition: Smoke
- Location: Galley
- Part time: 15,758 hours, 2,184 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GALLEY 1-A OVEN NR 3 HAD SMOKE DUE TO POSSIBLE SPILLAGE, CIRCUIT BREAKER PULLED AND LANDING WAS UNEVENTFUL.  OVEN REPLACED AND CHECKS OK.
